- 26 Downloads
An event is serious (based on the ICH definition) when the patient outcome is:
* congenital anomaly
* other medically important event
In a retrospective study of tianeptine exposure cases reported to the USA Poison control centers between 1 January 2000 through 1 April 2017, eight patients [seven men and one woman] aged 19−51 years were described, who developed various toxicities following withdrawal or abuse of tianeptine [not all routes, dosages, duration of treatments to reactions onsets and outcomes stated].
A 27-year-old man (case 2) developed depressed respiration, decreased level of consciousness and pinpoint pupils following abuse of tianeptine. The man presented to an ICU with depressed respiration, decreased level of consciousness and pinpoint pupils following ingestion of tianeptine mixed with alcohol to get high. He received treatment with naloxone with marked improvement in his respiration...
- Marraffa JM, et al. Poison control center experience with tianeptine: an unregulated pharmaceutical product with potential for abuse. Clinical Toxicology 56: 1155-1158, No. 11, 2 Nov 2018. Available from: URL: http://doi.org/10.1080/15563650.2018.1476694 - USA